MAUDE Adverse Event Report: Abbott Laboratories ARCHITECT c16000 Processing Module; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

Abbott Laboratories ARCHITECT c16000 Processing Module; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03L77-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a falsely elevated potassium result generated on the architct c16000 processing module for a 71 year old male patient with liver cirrhosis.The following data was provided: sid (b)(6): initial result = 7.29 mmol/l, repeats after re-centrifugation = 4.67 mmol/l and 4.66 mmol/l the discrepant result was not reported out of the laboratory.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.

Brand Name
ARCHITECT c16000 Processing Module
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
Abbott Laboratories
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
Abbott Laboratories
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key50932831
Report Number3016438761-2026-00540
Device Sequence Number9563642
Product Code JJE
UDI-Device Identifier00380740005924
UDI-Public(01)00380740005924
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03L77-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONC ICT DILUENT, 02P32-11, 06715UN25
Patient Age71 YR
Patient SexMale